# SDR SWIA202306260005

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,318 hours, 41,413 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS IN CRUISE. FOLLOWED QRH. DECLARED EMERGENCY. DIVERTED TO SDF. DID NOT LAND OVERWEIGHT. RESERVOIR 3 EMPTY. FLUID LEAKING VISIBLY. (FLT 5455 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
